# SDR C2XA10RI021

- Difficulty date: February 4, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 27,089 hours, 20,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2521 - EWR - FLIGHT CREW REPORTED BOTH OVERWING EMERGENCY LIGHTS INOPERATIVE.  EWR MX REMOVED AND REPLACED NR 4 EMERGENCY BATTERY CHARGER ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
